# SDR 2001UALA01069

- Difficulty date: June 15, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N615UA
- Make and model: Boeing 767222
- Aircraft serial: 21876
- Aircraft time: 66,912 hours, 17,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 1263, STR 12R STRINGER ATTACH ANGLE HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED NEW CLIP PER BAC DRAWING 140T2101 AND INSTALLED PER SRM 51-40-2.
